So I overdosed yesterday

Discussion in 'After Effects' started by Hurted, Jan 16, 2012.

Thread Status:
Not open for further replies.
  1. Hurted

    Hurted Well-Known Member

    But as soon as i swallowed 100 and something anti depressants, i puked (intentionally). I couldn't sleep for entire night, i felt i was going to freeze to death and i was shaking... I'm much better now. I just hope i won't suffer any long term conseuences. :(
  2. Hurted

    Hurted Well-Known Member

    I didn't want to go to the hospital cause whatever they would do, it would be painful.... besides, i don't want my mother to find out i was actually that close to killing myself...
  3. Degenerate Escapist

    Degenerate Escapist Well-Known Member

    You made the right choice by puking them up. I'm sorry you don't feel comfortable seeking medical attention for whatever reason. I kind of am the same way. It's definitely not a good thing to avoid in those situations, but sometimes it seems better to risk it rather than face the consequences in going. I'm sorry you felt like you had to choose that way out. I hope that things get better for you.
  4. Iain

    Iain Well-Known Member

    I understand your desperation and am glad that you are still hear with us. Im sending you some nice positive thoughts.
  5. Hurted

    Hurted Well-Known Member

    Thanks for replies. I'm feeling a bit better today.
  6. Tmacster1

    Tmacster1 Well-Known Member

    At least your doing better today, and that you puked up the pills. I think you made a good decision for doing so :hug:
  7. endgame

    endgame New Member

    The standard procedure for the hospital is to give you large doses of "Activated Charcoal".
    That substance most likely saved my life....I took 15 Grams of a Powerful Anti-Psychotic and I got to see my heart go from 80 beats a minute to jump up to 300 beats a minute. The doctors had to give me a drug called Adenosine, that drug shuts down your heart for about a minute and I got to see my heart flat line on the monitor. Do you know what my punishment is for making that mistake?
    I have permanent heart, liver and kidney damage. I have to take a medication that keeps my heart from going out of control and I am also in stage 1 renal failure.
    This method of suicide isn't painless, easy, nor should it be.
    Please!!! Don't do that again! You don't want to end up like me
  8. Tmacster1

    Tmacster1 Well-Known Member

    I'll agree with enggame not to do it again. Don't wind yourself up in the hospital again - and at least you were strong to puke up the pills and not give in. I don't know what the long term side effects would be... But I'm sure they can be overcome when they arise. Your strong willed for puking out the pills. :hug:

  9. Hurted

    Hurted Well-Known Member

    Thanks for replies. For the past few days i've been getting a bit worried about possible long term damage... so far, nothing is wrong but i'm afraid i will suffer consequences like organ damage or something... How long does it ussually take for damage to become noticable? I puked all pills out as soon as i swallowed them, but since i suffered pretty bad side effects (puking all night, coldness, shaking,etc.) the pills probably did had effect on me... the only problem i've been having after overdose are nightmares, but so far they are not so bad and i hope it stays this way.
  10. Witty_Sarcasm

    Witty_Sarcasm Writer, Musician, Fun Lover, Magic Maker

    I'm glad that you didn't swallow the pills...I know you feel it might cause long-term damage but it doesn't always happen. You threw up the pills, so I doubt they had much time to do anything. My sister took a lot and had them in her system overnight and into the next day and she's fine now, so I don't think you need to worry too much. Maybe the side effects are just from how you are feeling. I hope that you will feel a lot better soon. :hug:
Thread Status:
Not open for further replies.